6:40am: Finally out of bed after about three attempts from hubby to get me up and awake. I do not speak until 11 minutes later when I am out of the shower.
6:51am: Emerge from the shower singing with bluebirds fluttering around my head ala Snow White (not really but I am much more social) Find Brooklyn face down in my bed fully dressed, back asleep, and pissed at the world (the apple doesn't fall far)
7:00am: Tag team with Chad to get Brooklyn's teeth/hair brushed; Get myself ready in between
7:15am: Jake still sleeping (it's a gamble every morning) so I run downstairs and get lunch packed, Jake's breakfast in a cup and bowl to go (don't judge), make my coffee, and pack the van
7:30am: Jake's awake; PJ's soaked; Get him changed while watching Little Bear on the bed; Check iron and straightening iron plugs (have turned back around one too many times for these!); Go downstairs and load up in the car
7:45am: Putting butt in car when Chad calls; Brooklyn has dumped her Instant Breakfast on her pants in the school parking lot; I tell Chad that I am already late for a meeting across the state and cannot bring her new pants- check the office, check her ziploc bag in her class, etc.
8:00am: Arrive at Jake's school; Text from Chad received- Brooklyn has clean pants now
8:05am: Jake is dropped off; Today's dropoff was great- happy to say goodbye; Says his usual farewell- "See you at the doctor!" (We had a really sick January.)
8:15am: Arrive at work; Run upstairs and print agendas for a meeting I am leading in Hickory; Run back downstairs; Load in car with co-workers; Hit the highway; Start drinking my coffee
9:50am: Arrive in Hickory for 10am meeting
10am-2:15pm: My department meeting (insert lots of Girl Scout work, conversation, discussions, ideas, doing awesome things here)
2:30pm: Back to the highway; Check email on way home (No fear- not driving.)
4:00pm: Back to office; Meet with a staff member; Check a few more emails
5:30pm: Left office; Get Jake; Hear lots of false stories about what he "did" at school- potty, for example
5:35pm: Call Chad; The usual "Please start dinner...I'm on my way home" call; Shocker- it's a Pinterest recipe!
6:00pm: Home and pick up where Chad left off in dinner preparation; Tag team with Chad in dishwasher unloading, reloading, laundry changeover, table setting, snack refilling, Yo Gabba Gabba finding
6:30pm: Dinner's ready; Get Jake to call Brooklyn for dinner (super cute)- "BROOK-A-LYN, DINNNNNNERRRRRR."
6:35pm: Dinner's done (Not really but it feels like 5 minutes of sit down time)
7:00pm: Dinner's really done; Chad and I draw straws for kitchen clean up vs bath time
7:05pm: Jake's bath time; Because of a bit of a "bottom problem" this week, poor kid has a baking soda bath; I soap him up, let him play for a while and then pull the drain to let him play a few minutes longer while I get PJ's and diaper ready; Go back into the bathroom to find Jake standing and two nice "Presents" waiting in the drained tub (insert gag reflex here); Take Jake out to dry him off and clean the rest off his bottom but when I turn around to grab toliet paper, he takes off running; Jake runs to his favorite place to hide- behind my pants hanging in my closet. With his bare butt; On my cream-colored carpet; With his bare, DIRTY butt
7:10pm: Start screaming for Chad; Find the carpet cleaner
7:10pm: Carpet cleaning commences
7:20pm: Brooklyn takes a shower in our bathroom; Says hers was gross after the "Presents"; I don't blame her.
7:55pm: Take Jake to bed; Jake reads me "Moo Baa La La La" for the first time all by himself; I melt and forget about Fat TurdsDay 2012.
8:10pm: Jake done with four books; Goodnight prayers and he's putting himself to sleep. Rockstar kid. I don't take that for granted.
8:15pm: Tell Brooklyn goodnight; Chad takes her upstairs 15 minutes early (she lost 15 minutes tonight for some stunts last night at bedtime)
8:30am: Make my evening coffee; Eat two Russell Stover chocolates standing at kitchen counter; Read back label of package; Say "screw it" and eat one more anyway
8:35pm: Settle on couch with laptop; Start answering 65 emails that I received today while in my all day meeting; Watch The Bachelor and The New Girl while working; Now starting to doubt the content of emails sent- better check them tomorrow morning at work
9:30pm: Wrap up emails for the night; Check the latest news on Facebook and settle down to compose this blog while its all still fresh; Finish watching Desperate Housewives from Sunday night
10:45pm: Show's done; Blog's done; Bedtime!
10:47pm: Forgot that we still have to pack lunch tomorrow for Brooklyn and the laundry needs to be switched over.